# SDR USAA051165

- Difficulty date: October 3, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 40,433 hours, 40,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO COMPARTMENT RT TRANSITION ANGLE AT BS 747 TO 767 CORRODED.  FABRICATED AND INSTALLED A NEW TRANSITION ANGLE IAW SRM 53-60-53, DEFECT SIZE: 1 BY 12".
